RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 174, Number 6, Pages 1239–1242 (Mi dan33154)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The solvability of nonlinear operator equations in a Banach space

G. N. Agaev

Institute of Applied Mathematics and Mechanics AS of AzSSR

Full text: PDF file (576 kB)

Bibliographic databases:

UDC: 517.945.9
Presented: С. Л. Соболев
Received: 26.08.1966

Citation: G. N. Agaev, “The solvability of nonlinear operator equations in a Banach space”, Dokl. Akad. Nauk SSSR, 174:6 (1967), 1239–1242

Citation in format AMSBIB
\Bibitem{Aga67}
\by G.~N.~Agaev
\paper The solvability of nonlinear operator equations in a Banach space
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 174
\issue 6
\pages 1239--1242
\mathnet{http://mi.mathnet.ru/dan33154}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0217656}
\zmath{https://zbmath.org/?q=an:0183.43201}


Linking options:
  • http://mi.mathnet.ru/eng/dan33154
  • http://mi.mathnet.ru/eng/dan/v174/i6/p1239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Dubinskii, “Quasilinear elliptic and parabolic equations of arbitrary order”, Russian Math. Surveys, 23:1 (1968), 45–91  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:22
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019